Alert archive / Florida / Flash Flood Warnings in 2023

Flash Flood Warning 34, NWS Tallahassee, FL

June 22, 2023Jefferson County, Taylor County, Florida

NWS Tallahassee, FL issued this flash flood warning at Jun 22, 2023, 5:10 AM EDT for Jefferson County, Taylor County, Florida. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2023, 5:10 AM EDT (09:10 UTC)
Expired
Jun 22, 2023, 9:15 AM EDT
In force
4 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 80 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 9.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2023-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2023-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

904 
WGUS52 KTAE 220910
FFWTAE
FLC065-123-221315-
/O.NEW.KTAE.FF.W.0034.230622T0910Z-230622T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
510 AM EDT Thu Jun 22 2023

The National Weather Service in Tallahassee has issued a

* Flash Flood Warning for...
  Southwestern Jefferson County in Big Bend Florida...
  Taylor County in Big Bend Florida...

* Until 915 AM EDT.

* At 510 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen in the last 1 Hour. Additional rainfall amounts of 2 
  to 5 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Perry, Hampton Springs, Perry-Foley Airport, Bucell Junction, 
  Pinland, Foley, Adams Beach, Secotan, Athena, Fenholloway, Dekle 
  Beach, Boyd, Jug Island, Jack Lee Island, Blue Springs, Keaton 
  Beach, Cedar Island, Bird Island, Econfina and Carbur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2973 8355 2971 8360 2977 8367 2979 8367
      2986 8373 2990 8381 2990 8383 3010 8408
      3011 8408 3018 8393 3022 8364 3021 8346
      3019 8337 2990 8337 2980 8350

FLASH FLOOD...RADAR INDICATED

$$

Haner
3 follow-up statements
264 
WGUS72 KTAE 221157
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
757 AM EDT Thu Jun 22 2023

FLC065-123-221315-
/O.CON.KTAE.FF.W.0034.000000T0000Z-230622T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson FL-Taylor FL-
757 AM EDT Thu Jun 22 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM EDT THIS 
MORNING FOR SOUTHWESTERN JEFFERSON AND TAYLOR COUNTIES...

At 757 AM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 8 inches of rain have 
fallen in the last 3 Hours. Additional rainfall amounts of 0.5 to 2 
inches are possible in the warned area. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Perry, Hampton Springs, Perry-Foley Airport, Bucell Junction, 
  Pinland, Foley, Adams Beach, Secotan, Athena, Fenholloway, Dekle 
  Beach, Boyd, Jug Island, Jack Lee Island, Blue Springs, Keaton 
  Beach, Cedar Island, Bird Island, Econfina and Carbur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2973 8355 2971 8360 2977 8367 2979 8367
      2986 8373 2990 8381 2990 8383 3010 8408
      3011 8408 3018 8393 3022 8364 3021 8346
      3019 8337 2990 8337 2980 8350

FLASH FLOOD...RADAR INDICATED

$$

Haner
389 
WGUS72 KTAE 221241
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
841 AM EDT Thu Jun 22 2023

FLC065-221251-
/O.CAN.KTAE.FF.W.0034.000000T0000Z-230622T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson FL-
841 AM EDT Thu Jun 22 2023

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN JEFFERSON 
COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 800 PM EDT Friday for portions 
of southeast Alabama, Florida and Georgia.

LAT...LON 2973 8355 2971 8360 2977 8367 2979 8367
      2986 8373 2990 8383 3010 8408 3011 8405
      3010 8402 3011 8401 3012 8402 3009 8399
      3013 8397 3015 8391 3014 8369 3004 8357
      2996 8350 2983 8347

$$

FLC123-221315-
/O.CON.KTAE.FF.W.0034.000000T0000Z-230622T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Taylor FL-
841 AM EDT Thu Jun 22 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM EDT THIS 
MORNING FOR CENTRAL TAYLOR COUNTY...

At 841 AM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 8 inches of rain have 
fallen in the last 3 Hours. Additional rainfall amounts up to 1 inch 
are possible in the warned area. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Adams Beach, Hampton Springs, Dekle Beach, Jug Island, Jack Lee 
  Island, Keaton Beach, Blue Springs, Cedar Island, Econfina, Bird 
  Island, Fish Creek and Scanlon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2973 8355 2971 8360 2977 8367 2979 8367
      2986 8373 2990 8383 3010 8408 3011 8405
      3010 8402 3011 8401 3012 8402 3009 8399
      3013 8397 3015 8391 3014 8369 3004 8357
      2996 8350 2983 8347

FLASH FLOOD...RADAR INDICATED

$$

Haner
417 
WGUS72 KTAE 221314
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
914 AM EDT Thu Jun 22 2023

FLC123-221324-
/O.EXP.KTAE.FF.W.0034.000000T0000Z-230622T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Taylor FL-
914 AM EDT Thu Jun 22 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 915 AM EDT THIS MORNING FOR 
CENTRAL TAYLOR COUNTY...

The heavy rain has ended. New flash flooding is no longer expected 
to pose a threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 800 PM EDT Friday for portions 
of southeast Alabama, Florida and Georgia.

LAT...LON 2973 8355 2971 8360 2977 8367 2979 8367
      2986 8373 2990 8383 3010 8408 3011 8405
      3010 8402 3011 8401 3012 8402 3009 8399
      3013 8397 3015 8391 3014 8369 3004 8357
      2996 8350 2983 8347

$$

Haner

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 4:19 AM EDT, 51 minutes earlier.

Area forecast discussion, Jun 22, 4:19 AM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
419 AM EDT Thu Jun 22 2023

...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...

.NEAR TERM...
(Today and tonight)
Issued at 251 AM EDT Thu Jun 22 2023

A cutoff low will slowly move northward throughout today as it gets
absorbed into the main mid-level flow. As it does so, it will force
one more day of robust showers and storms. When combined with an
800mb flow of 20 to 30 kts the potential for some strong to severe
storms is still possible. The flow is strongest over the FL Big Bend
into SW and south central Georgia and weaker to the west. As this
cutoff low spins it will provide consistent upper-level support for
ascent. This will result in several rounds/bursts of convection
throughout the day. The general motion for storms will be to move
from the SW to the NE, toward the low pressure center. This has the
potential to induce flooding as storms train over the same area in
the form of rainbands. Activity is expected to significantly
decrease after sunset and into the overnight hours.

Expect daytime highs in the mid to upper 80s with overnight lows in
the upper 60s to low 70s.

&&

.SHORT TERM...
(Friday through Saturday night)
Issued at 251 AM EDT Thu Jun 22 2023

Wet weather is forecast to last through Friday, with conditions
starting to improve and dry out for Saturday. Heavy rain and
perhaps a few strong to severe thunderstorms will be possible on
Friday. Saturday, guidance hints at a drier air mass moving in and
the quasi stationary front being suppressed to the southeast. This
should keep higher pops across our FL counties and perhaps up to
southeastern GA counties along I-75. Temperatures are forecast to
have some growth, with highs peaking in the mid to upper 80s on
Friday and the upper 80s to near 90 on Saturday.

&&

.LONG TERM...
(Sunday through Wednesday)
Issued at 251 AM EDT Thu Jun 22 2023

Ensembles show upper level troughing gradually being pushed back
to the north through the extended, while upper level high pressure
builds over TX and expands north and eastward. This will give us
a reprieve in PoP; however, flow will be from the northwest. A
front looks to try and pass through as well early next week. Given
this, we'll need to be on the look out for any MCSs that form and
try to slide into our region.

&&

.AVIATION...
(06Z TAFS)
Issued at 143 AM EDT Thu Jun 22 2023

MVFR to IFR conditions are expected to impact most sites over the
next few hours as lowering cigs and shower activity affect
terminals. Another round of SHRA/TSRA is on deck for today, with
current model trends starting it off mid to late morning.

&&

.MARINE...
Issued at 251 AM EDT Thu Jun 22 2023

A quasi-stationary front will remain draped northwest of the
waters, maintaining southwest winds over the next several days.
More tranquil boating conditions are expected to settle into the
waters on Friday and continue through the upcoming weekend. The
exception will be a higher coverage of thunderstorms through
Saturday, with locally higher winds and seas at times.

&&

.FIRE WEATHER...
Issued at 251 AM EDT Thu Jun 22 2023

Another round of wetting rain is expected today with more rain
possible into this weekend. There are no fire weather concerns.

&&

.HYDROLOGY...
Issued at 251 AM EDT Thu Jun 22 2023

Wet weather will continue through the work week as we remain
influenced by an upper level trough and a quasi-stationary front.
Given the previous week's weather and Wednesday rain, area soils
are fairly saturated. QPE analysis from AHPS shows SE AL and SW GA
got about 2- 6 inches of rain, locally higher amounts of 6 to 10
inches, which matches the eastern counties of the FL Big Bend.
From about Leon and Wakulla counties to Holmes and Bay County rain
amounts are more varied and range from roughly 1 to 4 inches.
Slightly higher amounts were observed in Walton around 3 to 8
inches. In addition to those amounts, Wednesday's radar estimated
rainfall includes 3 to 5 inches over portions of Southwest GA west
of the Flint River and along the Gadsden/Leon County line.

An additional rainfall of 1 to 5 inches with locally higher
amounts is forecast through Friday across much of the region. As a
result, a Flood Watch remains in effect. The current Flash Flood
guidance for our AL and GA counties is around 1 to 3 inches per
hour, with areas west of the Flint River closer to the 1 to 2 inch
per hour range. Across the FL counties, the thresholds are
slightly higher, and 2 to 4 inch per hour rainfall rates to cause
flash flooding.

Riverine:
A Flood Warning remains in effect for the Ochlockonee at Concord.
The Aucilla at Lamont should reach minor flood stage later today,
perhaps as early as this morning. Other area rivers such as the
Choctawhatchee, Apalachicola, Flint, Withlacoochee, and
Fenholloway are either in action stage or approaching action
stage.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   87  71  85  71 /  70  50  90  40
Panama City   85  73  86  74 /  60  60  80  50
Dothan        85  68  85  69 /  70  50  70  30
Albany        84  68  85  68 /  80  50  70  20
Valdosta      85  70  84  70 /  80  60  90  30
Cross City    87  72  85  71 /  80  60  90  50
Apalachicola  84  75  84  75 /  90  70  90  60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday evening for FLZ007>019-026>029-034-
     108-112-114-115-118-127-128-134.

     High Rip Current Risk until 5 AM EDT /4 AM CDT/ early this
     morning for FLZ108-112-114-115.

GA...Flood Watch through Friday evening for GAZ120>131-142>148-
     155>161.

AL...Flood Watch through Friday evening for ALZ065>069.

GM...None.
&&

NEAR TERM...Oliver
SHORT TERM...KR
LONG TERM....KR
AVIATION...Oliver
MARINE...KR
FIRE WEATHER...Oliver
HYDROLOGY...KR/LF

In the hours before

Local storm report, Jun 21, 11:33 PM EDT, 5 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1133 PM EDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     Tstm Wnd Gst     Franklin EOC            29.72N 85.03W
06/21/2023  M67 MPH          Franklin           FL   Mesonet

            The Franklin EOC WeatherSTEM gusted to 67
            mph.

&&
Special weather statement, Jun 22, 1:14 AM EDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
114 AM EDT Thu Jun 22 2023

FLZ014-015-026-220600-
Inland Franklin FL-Liberty FL-Inland Gulf FL-
114 AM EDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of east central Gulf,
southwestern Liberty and northwestern Franklin Counties through 200
AM EDT/100 AM CDT/...

At 114 AM EDT/1214 AM CDT/, Doppler radar was tracking a strong
thunderstorm 15 miles southeast of Wewahitchka, or 15 miles north of
Apalachicola, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Howard Creek, Willis Landing, Buck Siding, Beverly, Sumatra and Fort
Gadsden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2986 8506 2991 8513 3001 8513 3013 8508
      3009 8493 3000 8484 2989 8489 2986 8493
      2984 8496 2984 8497
TIME...MOT...LOC 0514Z 205DEG 14KT 2995 8502

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

99-OLIVER
Local storm report, Jun 22, 2:26 AM EDT, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
226 AM EDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 AM     Flash Flood      1 SE Jena               29.66N 83.36W
06/22/2023                   Dixie              FL   Public

            Report from mPING: Street/road flooding.

&&

KR
Special weather statement, Jun 22, 4:21 AM EDT, 49 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
421 AM EDT Thu Jun 22 2023

FLZ019-028-029-128-220845-
Inland Taylor FL-Madison FL-Coastal Taylor FL-Lafayette FL-
421 AM EDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of northwestern
Lafayette, northeastern Taylor and southeastern Madison Counties
through 445 AM EDT...

At 421 AM EDT, Doppler radar was tracking a strong thunderstorm near
Perry, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mayo, Perry, Pinland, Chancey, Smith, Buckville, Mayo Junction,
Townsend, Foley, Perry-Foley Airport, Bucell Junction, Athena, Day
and Fenholloway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2990 8358 3003 8369 3017 8358 3042 8335
      3031 8321 3029 8323 3026 8324 3025 8325
      3025 8324 3024 8325 3023 8324 3018 8325
      3017 8323 3011 8323 3010 8318 3011 8316
      3010 8313 3010 8312 3009 8309
TIME...MOT...LOC 0821Z 235DEG 34KT 3001 8355

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

99-OLIVER
Special weather statement, Jun 22, 5:01 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
501 AM EDT Thu Jun 22 2023

FLZ028-128-220930-
Inland Taylor FL-Coastal Taylor FL-
501 AM EDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of northwestern Taylor
County through 530 AM EDT...

At 501 AM EDT, Doppler radar was tracking a strong thunderstorm 21
miles southeast of St. Marks, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hampton Springs and Econfina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2989 8379 3002 8403 3023 8372 2995 8355
TIME...MOT...LOC 0901Z 236DEG 19KT 2998 8392

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haner

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:03 PM EDTAreal Flood AdvisoryTAEFranklin117 min
Jun 21, 8:27 PM EDTSpecial Weather StatementTAELafayette33 min
Jun 21, 8:43 PM EDTRiver Flood WarningTAEJefferson, Madison, Taylor8 days
Jun 21, 10:06 PM EDTFlash Flood WarningTAEDixie, Taylor8 hr
Jun 21, 10:53 PM EDTSpecial Marine WarningTAE3 hr
Jun 21, 11:30 PM EDTSevere Thunderstorm WarningTAEFranklin, Gulf45 min
Jun 22, 1:14 AM EDTSpecial Weather StatementTAEGulf46 min
Jun 22, 2:02 AM EDTSpecial Marine WarningTAE118 min
Jun 22, 2:25 AM EDTAreal Flood AdvisoryTAEBay3 hr
Jun 22, 3:36 AM EDTSpecial Marine WarningTAE24 min
Jun 22, 4:03 AM EDTSpecial Marine WarningTAE57 min
Jun 22, 4:21 AM EDTSpecial Weather StatementTAELafayette24 min
Jun 22, 4:26 AM EDTAreal Flood AdvisoryTAEJefferson, Taylor44 min
Jun 22, 4:53 AM EDTSpecial Marine WarningTAE97 min
Jun 22, 5:01 AM EDTSpecial Weather StatementTAETaylor29 min
Jun 22, 5:25 AM EDTSpecial Weather StatementTAEFranklin, Wakulla50 min
Jun 22, 5:30 AM EDTSpecial Weather StatementTAETaylor45 min
Jun 22, 5:33 AM EDTSevere Thunderstorm WarningTAEFranklin42 min
Jun 22, 5:46 AM EDTAreal Flood AdvisoryTAEFranklin, Wakulla3 hr
Jun 22, 6:17 AM EDTSpecial Weather StatementTAETaylor43 min
Jun 22, 6:20 AM EDTSpecial Marine WarningTAE85 min
Jun 22, 6:45 AM EDTSpecial Weather StatementTAETaylor30 min
Jun 22, 6:55 AM EDTSevere Thunderstorm WarningTAETaylor50 min
Jun 22, 7:31 AM EDTSpecial Weather StatementTAELafayette29 min
Jun 22, 7:38 AM EDTSpecial Weather StatementTAEFranklin37 min
Jun 22, 7:46 AM EDTSpecial Marine WarningTAE89 min
Jun 22, 8:30 AM EDTSpecial Weather StatementTAEGulf30 min
Jun 22, 8:58 AM EDTSpecial Weather StatementTAEFranklin32 min
Jun 22, 9:18 AM EDTSpecial Marine WarningTAE87 min
Jun 22, 10:47 AM EDTSpecial Marine WarningTAE28 min
Jun 22, 10:54 AM EDTSpecial Weather StatementTAETaylor36 min
Jun 22, 11:14 AM EDTSpecial Weather StatementTAELafayette31 min
Jun 22, 11:17 AM EDTSpecial Marine WarningTAE88 min
Jun 22, 11:26 AM EDTSpecial Weather StatementTAEDixie, Lafayette34 min
Jun 22, 11:51 AM EDTSpecial Weather StatementTAELafayette24 min
Jun 22, 12:16 PM EDTSpecial Weather StatementTAEDixie59 min
Jun 22, 12:36 PM EDTSpecial Marine WarningTAE3 hr
Jun 22, 12:48 PM EDTFlash Flood WarningTAEDixie4 hr
Jun 22, 2:17 PM EDTSpecial Weather StatementTAEHolmes28 min
Jun 22, 2:44 PM EDTSpecial Weather StatementTAEWashington46 min
Jun 22, 2:48 PM EDTSpecial Weather StatementTAEDixie57 min
Jun 22, 3:21 PM EDTSpecial Marine WarningTAE39 min
Jun 22, 4:01 PM EDTSpecial Weather StatementTAEJackson29 min
Jun 22, 6:36 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson39 min
Jun 22, 7:24 PM EDTSpecial Marine WarningTAE2 hr
Jun 22, 7:46 PM EDTSpecial Weather StatementTAEJackson44 min
Jun 22, 7:55 PM EDTSpecial Weather StatementTAEHolmes50 min

Nearby

Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.